# SDR USAA2009031290584

- Difficulty date: February 26, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654585565
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - EXFOLIATION CORROSION ON SILL WEB BETWEEN BS 986.5 TO BS 1007, RBL 47.  REPLACED SILL WEB BETWEEN BS 986.5 TO BS 1007, RBL 47 IAW B737 SRM 51-40-02.
